# SDR CALA2017040400799

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 6,301 hours, 2,183 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Underserviced
- Location: -A- System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  GEAR UP MASTER CAUTION,  HYD AND FLT CONTROL SYS A QTY 75.THEN 78 SLOWLY CAME BACK 72.  EMERGENCY DECLARED. SERVICED THE SYSTEM A HYDRAULICS AND OPERATED ALL AFFECTED CONTROLS,  ACCOMPLISHED FIM TASK 29-10-00-810-81 3,  NO DISCREPENCIES NOTED. ACFT OK FOR SERVICE.
